# SDR CA150216001

- Difficulty date: February 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,706 hours
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073068
- Condition: Failed
- Location: Aileron Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW RECEIVED FLIGHT CONTROL AILERON SERVO FAULT PLUS UNCOMMANDED 10-15 DEGREES BANK. EICAS SHOWING G IN AMBER UNDER R AILERON  RESOLUTION R/H I/B AILERON PCU REPLACED AND TESTED IAW AMM 27-14-51.
